# SDR IPXA11166106

- Difficulty date: April 7, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 10,774 hours, 6,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53974526204
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, EXTERIOR FUSELAGE SKIN DENTED BETWEEN FR66-FR67 AND STR 50R-55R.  REPAIRED EXTERIOR FUSELAGE SKIN BETWEEN FR66-FR67 AND STR 50R-55R IAW STA-SA EA 300-5330-01-A3022 AND EO A300-5330-42250-A.
